# SDR MALA070110

- Difficulty date: August 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 24,016 hours, 26,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K CHECK IN CWA FOUND, CENTER SEAT TRACK AT STA 582, TOP FLANGE IS BENT UPWARD AND HAS CRACKS.  REMOVE DAMAGED SECTION, SPLICED IN NEW SECTION OF TRACK IAW EO NR S53060 AND SRM 53-70-60.
